Painful tingling : Hi everyone I’m... - Fight Bladder Cancer

Fight Bladder Cancer
1,061 members330 posts

Painful tingling

Rob52
Rob52

Hi everyone I’m coming to the end of my BCG treatment with 4 out of 15 to go,unfortunately the side effects with my last 2 treatments were unbearable,I was getting painful tingling in my arms and hands only when I pass water and have now postponed my treatment until my urologist can find a reason for it,as this is not listed as a known side effect.is there anyone out there who has had similar issues look forward to hearing from you!

10 Replies
oldestnewest

Hi Rob,

Could only tolerate 7 treatments. cysto every 3 months for 2 years and then

every 6 months. I was miserable during the treatments. Unrelenting stomach

pain. If you can't tolerate the rest see what your options are.

Wishing you the very best.

Thanks I’ll try to stay optimistic.

i would like to know what Urologist says- never had any side effects from BCG

Rob52
Rob52
in reply to westseajoe

Will let you know after I’ve had the conversation

My husband was only able to have one BCG as was so ill after...still in remission 3 years on.But we are all different and you must do what is right for you.

Rob52
Rob52
in reply to Allyp69

I agree! We are all different

i am wondering if these illnesses and symptoms of others using BCG are somatic....I have had plenty of BCG infusions over the past 6 yrs and never had any!

Rob52
Rob52
in reply to westseajoe

Well done you.

westseajoe
westseajoe
in reply to Rob52

thanks

Rob I read this.."Search Results

Featured snippet from the web

Some chemotherapy drugs can cause peripheral neuropathy. If you have numbness and tingling in your fingers or toes, you should notify your doctor immediately. Treatment for peripheral neuropathy that is caused by chemotherapy is to stop the therapy or change to a different drug that does not cause damage to the nerves." Here is where I read it.

cancer.unm.edu/cancer/cance...

You may also like...